# SDR UIEA2024081200824

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: RNF10034YOFSP
- Part serial: NSN
- Condition: Deteriorated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 1, ACCESS PANEL 415AL, DETERIORATED WIRE PROTECTION OF FEDDER T1 TERMINAL.( A-71-820-00-01/004 ENGINE 1, ACCES PANEL 415AL TERMINAL 1 FEEDER PROTECTION WAS REPLACED WITH SATISFACTORY TEST IAW SWPM 20-30-07 REV 86 DATE 15/JUN/24 AMM 24-11-01-404-002-004. NO FURTHER DEFECTS NOTED )
